# SDR CALA9701720

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46550
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 21.5 CRACK IN AFT CARGO PIT LONGERON SPLICE.  THE LONGERON SPLICE WAS REMOVED AND REPLACED IAW SRM 53-15-01.
